# SDR R61A2021111800912

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 33,965 hours, 21,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FLOOR LIGHTING WORN AND WILL NOT ILLUMINATE. CLEANED ALL AIRCRAFT PHOTOLUMINESCENT INDICATOR LIGHT STRIPS ON FLOOR.
